# SDR FDEA201107082615

- Difficulty date: July 8, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Part number: A5397432220000
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR61 CROSSBEAM Y450 AFT CARGO BAY SPLICE REPAIR FOUND TO NOT COMPLY WITH SRM 53-10-15.  REPLACED IAW SRM 53-10-15 FIG 207.
